# SDR DALA2025102707892

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 10,444 hours, 2,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5034, ON TAKEOFF TO 3000FT FAINT ACRID ODOR. @33000 FEET 54 MIN INTO FLIGHT STRONG SOCK/ACRID ODOR FOR 2MIN DURING AIRCRAFT SLOWING. ON DESCENT 18000FT -14000FT STRONG ODOR AGAIN. APPEARS TO BE RELATED TO THURST CHANGES. CORRECTIVE ACTION: PERFORMING LEVEL B AND WORKCARD 2100-2005 FOR DUCT BURNOUT. DUCT BURNOUT COMPLETED LEAK CHECKS GOOD. WORK CARD 2100-2005 COMPLETED. REPLACED NBR 1 ENGINE (LP 7203510, 1269350)
